On Asymptotic Volume of Tori.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 800-808
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
convergence of Riemannian metrics, asymptotic behaviour, volume of tori, supporting hyperplanes, Finsler spaces
@article{GFA_1995__5_4_58210,
author = {D. Burago and S. Ivanov},
title = {On {Asymptotic} {Volume} of {Tori.}},
journal = {Geometric and functional analysis},
pages = {800--808},
year = {1995},
volume = {5},
number = {4},
zbl = {0846.53043},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58210/}
}
D. Burago; S. Ivanov. On Asymptotic Volume of Tori.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 800-808. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58210/